Skip to Main content Skip to Navigation
Journal articles

Countable choice and compactness

Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal.univ-reunion.fr/hal-01186192
Contributor : Nicolas Alarcon Connect in order to contact the contributor
Submitted on : Monday, August 24, 2015 - 2:30:02 PM
Last modification on : Friday, January 21, 2022 - 3:27:00 AM

Links full text

Identifiers

Collections

Citation

Marianne Morillon. Countable choice and compactness. Topology and its Applications, Elsevier, 2008, 155 (10), pp.1077-1088. ⟨10.1016/j.topol.2008.01.008⟩. ⟨hal-01186192⟩

Share

Metrics

Record views

68